# SDR FDEA201610133611

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,479 hours, 21,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

APPROXIMATELY 20 MINUTES BEFORE COMMENCING DESCENT,  A FAIRLY STRONG SMOKE ODOR OCCURRED WHICH SEEMED ELECTRICAL IN  NATURE.  DONNED OXYGEN MASKS AND STARTED QRH  SEARCH.   DID A SNIFF TEST AFTER A COUPLE MINUTES AND  THE ODOR HAD DISSIPATED.  CONTINUED FLIGHT  UNEVENTFULLY.   SIMULATE ACFT IN THE AIR MODE IAW AMM32-09-02-2,  OPEND OVERHEAD CIRCUIT BREAKER PANEL AND INSPECTED THE TERMINAL AND SPLICE NO BURNING TRACK FOUND, ALSO INSPECTED  THE ELECTRICAL  EQUIPMENT AND BUNDLE IN THE FWD EQUIPMENT CENTER AND MAIN EQUIPMENT CENTER WITH ACFT POWER ON FOR 4H, NO FUMES AND ELECTRICAL ODORS FOUND, PERFORM TROUBLESHOOTING IAW FIM21-00-01,EXAMINED THE  RECIRCULATION FANS AND OPS TEST IAW AMM 21-25-00-5,NO ABNORMAL FOUND. PERFORMED BOTH ENG RUN PER JRH WITH BOTH PACKS ON, NO   SMOKE OR FUMES DETECTED IN THE COCKPIT AND  GALLEY AREA
